# SDR RAIA00601014

- Difficulty date: January 12, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 18,373 hours, 21,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT 5442-STL- EMERGENCY ESCAPE PATH LIGHTING AT ROWS 3-6 INOP WITHOUT EXTERNAL POWER.  MAINTENANCE RESECURED EMERGENCY POWER PACK.
